1. The nonabelian derived functors. (Russian) Collection of articles on algebra, 2. Akad. Nauk Gruzin. SSR Trudy Tbiliss. Mat. Inst. Razmadze 62 (1979), 91-104.

  2. The degree of a functor and the spectral sequence of an epimorphism. (Russian) Soobshch. Akad. Nauk Gruzin. SSR 105 (1982), No. 1, 17-20.

  3. A spectral sequence of an epimorphism, I. (Russian) Trudy Tbiliss. Mat. Inst. Razmadze 70 (1982), 69-91.

  4. A spectral sequence of an epimorphism, II. (Co)homology of associative algebras and spaces. (Russian) Trudy Tbiliss. Mat. Inst. Razmadze 74 (1984), 80-95.

  5. Plus-construction for Lie algebras. (Georgian) Soobshch. Akad. Nauk Gruzin. SSR 118 (1985), No. 2, 253-256.

  6. A spectral sequence of an epimorphism, III. Dold-Puppe derived functors. (Russian) Trudy Tbiliss. Mat. Inst. Razmadze 83 (1986), 76-87.

  7. Some linear extensions of a category of finitely generated free modules (with M. A. Jibladze). (Russian) Soobshch. Akad. Nauk Gruzin. SSR 123 (1986), No. 3, 481-484.

  8. Closed model category structures on abelian categories. (Georgian) Soobshch. Akad. Nauk Gruzin. SSR 124 (1986), No. 2, 265-268.

  9. Models for the homotopy theory and cohomology of small categories. (Russian) Soobshch. Akad. Nauk Gruzin. SSR 129 (1988), No. 2, 261-264.

  10. Higher additivizations. (Russian) Trudy Tbiliss. Mat. Inst. Razmadze 91 (1988), 44-54.

  11. Polynomial functors. (Russian) Trudy Tbiliss. Mat. Inst. Razmadze 91 (1988), 55-66.

  12. New homology and cohomology of rings. (Russian) Soobshch. Akad. Nauk Gruzin. SSR 133 (1989), No. 3, 477-480.

  13. Cohomology of small categories in homotopical algebra. K-theory and homological algebra (Tbilisi, 1987-88), 268-302, Lecture Notes in Math., 1437, Springer, Berlin, 1990.

  14. Cohomology of algebraic theories (with M. Jibladze). J. Algebra 137 (1991), No. 2, 253-296.

  15. H3 and models for the homotopy theory. (Russian) Trudy Tbiliss. Mat. Inst. Razmadze 94 (1991), 73-85.

  16. Mac Lane homology and topological Hochschild homology (with F. Waldhausen). J. Pure Appl. Algebra 82 (1992), No. 1, 81-98.

  17. Category of Eilenberg-Mac Lane fibrations and cohomology of Grothendieck constructions. Comm. Algebra 21 (1993), No. 1, 309-341.

  18. Polynomial approximation of Ext and Tor groups in functor categories. Comm. Algebra 21 (1993), No. 5, 1705-1719.

  19. Twisted (co)homological stability for monoids of endomorphisms (with St. Betley). Math. Ann. 295 (1993), No. 4, 709-720.

  20. Universal enveloping algebras of Leibniz algebras and (co)homology (with J.-L. Loday). Math. Ann. 296 (1993), No. 1, 139-158.

  21. Spectral sequence for Mac Lane homology. J. Algebra 170 (1994), No. 2, 422-428.

  22. Stable K-theory as a derived functor (with St. Betley). J. Pure Appl. Algebra 96 (1994), No. 3, 245-258.

  23. On Leibniz homology. Ann. Inst. Fourier (Grenoble) 44 (1994), No. 2, 401-411.

  24. On the topological Hochschild homology of Z/pkZ. Comm. Algebra 23 (1995), No. 4, 1545-1549.

  25. Mac Lane homology and topological Hochschild homology (with Z. Fiedorowicz, R. Schwnzl R. Vogt, and F. Waldhausen). Math. Ann. 303 (1995), No. 1, 149-164.

  26. Leibniz representations of Lie algebras (with J.-L. Loday). J. Algebra 181 (1996), No. 2, 414-425.

  27. Kan Extension and stable homology of and Mac Lane spaces. Topology 35 (1996), 883-886.

  28. Quadratic and square rings (with H.-J. Baues and M. Hartl). J. Pure Appl. Algebra 122 (1997), No. 1-2, 1-40.

  29. On the Mac Lane cohomology for ring of integers (with V. Franjou). Topology 37 (1998), No. 1, 109-114.

  30. The tensor category of maps and Leibniz algebras (with J.-L. Loday). Georgian Math. J. 5 (1998), No. 3, 263-276.

  31. Euler-Poincare characteristic of Lie algebras. J. Lie Theory 8 (1998), 429-431.

  32. Mac Lane homology, 13 (with J.-L. Loday). Fundamental Principles of Mathematical Sciences, 301, Springer-Verlag, Berlin, 1998.

  33. Quadratic endofunctors of groups (with H.-J. Baues). Adv. Math. 141 (1999), 167-206.

  34. Simplicial degree of functors. Math. Proc. Cambridge Philos. Soc. 126 (1999), 45-62.

  35. Projectives are free for nilpotent algebraic theories. Algebraic K-theory and its applications (Trieste, 1997), 589-599, World Sci. Publishing, River Edge, NJ, 1999.

  36. A universal coefficient theorem for quadratic functors (with H.-J. Baues). J. Pure Appl. Algebra 148 (2000), No. 1, 1-15.

  37. Ten-term exact sequence of Leibniz homology (with J. M. Casas). J. Algebra 231 (2000), No. 1, 258-264.

  38. CCG-homology of crossed modules via classifying spaces (with A. R. Grandjean and M. Ladra). J. Algebra 229 (2000), No. 2, 660-665.

  39. Dold-Kan type theorem for -groups. Math. Ann. 318 (2000), 277-298.

  40. Hodge decomposition for higher order Hochschild homology. Ann. Sci. cole Norm. Sup. (4) 33 (2000), No. 2, 151-179.

  41. The Ganea term for CCG-homology. Extracta Math. 15(2000), No. 1, 231-235.

  42. Robinson-Whitehouse complex and stable homotopy (with B. Richter). Topology 39 (2000), No. 3, 525-530.

  43. Foncteurs Polynmiaux et foncteurs de Mackey non linares (avec H.-J. Baues, W. Dreckmann, et V. Franjou). Bull. Soc. Math. France 129 (2001), 237-257.

  44. On (co)homology of 2-types and crossed modules (with T. Datuashvili). J. Algebra 244 (2001), 352-365.

  45. Derived functors and the homology of n-types (with J. M. Casas, G. Ellis and M. Ladra). J. Algebra 256 (2002), No. 2, 583-598.

  46. Leibniz n-algebras (with J. M. Casas, J.-L. Loday). Forum Math. 14 (2002), No. 2, 189-207.

  47. On Kan fibrations for Maltsev algebras (with M. Jibladze). Georgian Math. J. 9 (2002), No. 1, 71-74.

  48. A Leibniz algebra structure on the second tensor power (with R. Kurdiani). J. Lie Theory 12 (2002), No. 2, 583-596.

  49. On the PROP corresponding to bialgebras. Cah. Topol. Gom. Diffr. Catg. 43 (2002), No. 3, 221-239.

  50. Polynomial functors over finite fields (after Franjou, Friedlander, Henn, Lannes, Schwartz, Suslin). Sminaire Bourbaki, Vol. 1999/2000. Astrisque No. 276 (2002), 369-388.

  51. Hochschild and cyclic homology via functor homology (with B. Richter). K-Theory 25 (2002), No. 1, 39-49.

  52. Sets with two associative operations. Cent. Eur. J. Math. 1 (2003), No. 2, 169-183 (electronic).

  53. Andr-Quillen homology via functor homology. Proc. Amer. Math. Soc. 131 (2003), No. 6, 1687-1694.

  54. Vanishing line for the descent spectral sequence. Arch. Math. (Basel) 80 (2003), No. 6, 615-619.

  55. Comparison of abelian categories recollements (with V. Franjou).

  56. Central Extensions and Nilpotence of Maltsev Theories (with M. Jibladze).

  57. Introduction to functor homology.

  58. Triple cohomology of Lie-Rinehart algebras and the canonical class of associative algebras (with J.-M. Casas. M. Ladras).